# SDR FDEA202206171461

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N34004
- Condition: Gouged
- Location: Rt Wing Flap
- Component: Flap, Boeing
- Component part number: 113N300320H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP UPPER SKIN PANEL GOUGED REPAIRED RIGHT WING OUTBOARD FLAP UPPER SKIN PANEL IAW B757 SRM 57-53-01-2R-1 AND 51-70-10-2R   REPAIR 4
